No this isn't normal
Being on the pill can cause spotting between periods, called breakthrough bleeding.
Spotting is very normal while on the pill. After a few months you shouldn't have any spotting.
Yes, it is normal to have brown spotting while on the pill, particularly if you have recently started taking it or have changed brands. Brown spotting while on the pill can occur in place of a regular period.
hormonal changes, insertion of objects, stress, undiagnosed vaginal infection, implantational bleeding (one of the first signs of pregnancy), among others are the main causes for bleeding between periods for any woman.
dont be harmed if you are bleeding in between your periods while you are on the pill, because it could also be an effect for first time users for the pill.. if you are still curiouse, i would advise you to speak to your doctor
Yes, it is very normal, you might even end up with a regular period after stopping the pill.
Yes it's normal to experience some spotting. This usually goes away after your body gets used to being on the pill. Give it a few months, if you keep having spotting, you may need to switch the brand of pill that you're on.
yes it changed due the pill.
Most antibiotics don't affect the birth control pill. Spotting, whether brown, black, or red, is common after taking the birth control pill continuously without a break.
Very normal. Many woman have spotting when first starting the pill. It should stop after a month or so. You may stop having your period all together while on the pill. If the spotting doesn't stop I suggest talking to a doctor or switching to another birth control.
It may take three to four months for your body to find its rhythm. So, spotting, irregular periods and such are part and parcel of that. Be sure to visit your doctor for excessive bleeding if that happens. Be patient.